01-05-2003, 01:17 PM #1Junior Member
- Join Date
- Oct 2002
Creatine and Breaking Out in Hives
I was off creatine for 2 months and just started again. While I was in my 2nd week off, I had a reaction where I broke out in total bumpy red and white hives on my arms, hands, legs, and stomach. This happened again over the past couple of days while I re-started the creatine. Does anybody think this reaction is to the creatine or has anybody had similar experiences?
01-05-2003, 01:23 PM #2
I don't think so. You could be having a possible allergic reasction to some type of medication or food... I doubt to Creatine - it is an abundant naturally occuring substance in your body.
If you begin to have difficulting breathing be sure to go to the doctor immediatly.
01-26-2003, 07:56 PM #3
I got a serious allergic reaction to Cell Tech Creatine..Severe itching all over when I would sweat and after showers..I hear allergies to creatine are more common than most think.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)